# SDR ASMF200805001

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737*
- Aircraft serial: 28262
- Aircraft time: 11,472 hours, 6,437 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Structure
- Condition: Dented
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A DENT IN RT FWD GALLEY DOOR. MAINT PERFORMED INSPECTION FOUNDING A DENT OF .2500 INCH DIAMETER AND .1250 INCH DEPTH, BETWEEN BS 309 AND 323  AND LONGERONS 17 AND 21 IN RT FWD GALLEY DOOR, WITHIN LIMITS IAW SRM 53-00-01, FIGURE 103.
